| Catalog Number |
254826 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
Event or Problem Description
It was reported via phone by the sales rep that his large 30mm intrafix advance box had a blue label instead of purple during an acl procedure.The device was used since the issue was only the label color.No complaint device is being returned.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary = > the complaint device is not being returned and is therefore unavailable for a physical evaluation.Pictures were provided which have been analyzed to confirm the complaint.A non-conformance search was performed for this part/lot combination and two non-conformances were identified.According to the investigation, there is a non-medical impact to the device as the intrafix advance system instrumentation and implants are color coded by size.This issue may cause difficulty in identifying the correct size sheath.Functionality of the product is not impacted by this issue.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).